# SDR SWIA2020021148352

- Difficulty date: February 9, 2020
- Submitted: February 11, 2020
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 37,963 hours, 33,404 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E

## Discrepancy

PASSING THROUGH 17,500 WE RECEIVED A L ENG OIL PRESS WARNING. AROUND 18,000 FEET WE RECEIVED N2 AND N1 VIB AND A LOUD EXTERIOR NOISE HEARD FROM COCKPIT. THE ENGINE QUICKLY DETERIORATED AND WE RAN THE L ENG FIRE OR SEVERE DAMAGE IN FLIGHT QRC AND SHUT DOWN THE LEFT ENGINE. WE COULD SMELL A BURNING FUMES SMELL AS WELL ONCE THE ENGINE VIB INDICATIONS WERE PRESENT. WE THEN RAN THE APPLICABLE QRH PROCEDURES AND PROCEEDED TO ATL AND COMPLETED A SINGLE ENGINE APPROACH TO LAND.  FLIGHT 3518 FILED CLOSED  PLEASE REFERENCE AML 376649  PLEASE REFERENCE AML 376684.  RECONNECTED AND SECURED C-SUMP OIL-SCAVENGE HOSE IN REF TO CRJ 200 AMM. DOWNLOADED FDR IN REF TO CRJ 200 AMM. UPLOADED TO SKYWEST SERVER.
